Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 124, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 13, 2016, 7:42 PM EDT for 4 counties in Ohio. It was in force for 33 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2016, 7:42 PM EDT (23:42 UTC)
- Expired
- Jul 13, 2016, 8:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Champaign County, OH, Clark County, OH, Miami County, OH, Montgomery County, OH
The radar
The Cincinnati radar (KILN), 59 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 7:58 PM EDT | TSTM WND DMG | W Christiansburg, OH | TREE DOWN ACROSS SOUTHBOUND LANE OF STATE RTE 55. TIME ESTIMATED BY RADAR. |
| Jul 13, 8:00 PM EDT | TSTM WND DMG | 4 Sse St. Paris, OH | TREE DOWN ALONG N. HAMPTON DIALTON RD. TIME ESTIMATED BY RADAR. |
| Jul 13, 8:04 PM EDT | TSTM WND DMG | 4 Se New Carlisle, OH | TREE KNOCKED DOWN ALONG LOWER VALLEY PIKE. TIME ESTIMATED FROM RADAR. |
| Jul 13, 8:06 PM EDT | TSTM WND DMG | 5 Ene New Carlisle, OH | LARGE TREE DOWN BLOCKING BOTH LANES OF NORTH HAMPTON RD. POWERLINES DOWNED BY TREE. TIME ESTIMATED BY RADAR. |
| Jul 13, 8:10 PM EDT | TSTM WND DMG | 3 Wnw Springfield, OH | TREE DOWN ALONG UPPER VALLEY PIKE. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 7:15 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.7 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1008 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 795 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
464
WUUS51 KILN 132342
SVRILN
OHC021-023-109-113-140015-
/O.NEW.KILN.SV.W.0124.160713T2342Z-160714T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
742 PM EDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
SOUTHERN MIAMI COUNTY IN WEST CENTRAL OHIO...
SOUTHWESTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
NORTHWESTERN CLARK COUNTY IN WEST CENTRAL OHIO...
* UNTIL 815 PM EDT.
* AT 741 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WEST
MILTON... MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DAYTON...SPRINGFIELD...HUBER HEIGHTS...TROY...TROTWOOD...
VANDALIA...ENGLEWOOD...TIPP CITY...NEW CARLISLE...WEST MILTON...
NORTHRIDGE...ST.
PARIS...BROWN...RIVERSIDE...CLAYTON...UNION...BROOKVILLE...NEW LEBANON...
SHILOH AND PHILLIPSBURG.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN OHIO BETWEEN MILE MARKERS 21 AND 48.
I-75 IN OHIO BETWEEN MILE MARKERS 57 AND 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3993 8381 3985 8404 3985 8405 3984 8407
3984 8409 3983 8409 3972 8440 3991 8446
3992 8443 3993 8443 4019 8401
TIME...MOT...LOC 2341Z 239DEG 42KT 3992 8430
HAIL...0.75IN
WIND...60MPH
$$
NOVAK3 follow-up statements
100
WWUS51 KILN 132354
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
754 PM EDT WED JUL 13 2016
OHC021-023-109-113-140015-
/O.CON.KILN.SV.W.0124.000000T0000Z-160714T0015Z/
MONTGOMERY OH-MIAMI OH-CHAMPAIGN OH-CLARK OH-
754 PM EDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN MONTGOMERY...SOUTHEASTERN MIAMI...SOUTHWESTERN
CHAMPAIGN AND NORTHWESTERN CLARK COUNTIES...
AT 753 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TIPP CITY...
MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
DAYTON...SPRINGFIELD...HUBER HEIGHTS...TROY...TROTWOOD...VANDALIA...
ENGLEWOOD...TIPP CITY...NEW CARLISLE...WEST MILTON...NORTHRIDGE...ST.
PARIS...BROWN...RIVERSIDE...CLAYTON...UNION...SHILOH...CHRISTIANSBURG...
NORTH HAMPTON AND DONNELSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3993 8381 3985 8404 3985 8405 3984 8407
3984 8409 3983 8409 3977 8427 3999 8433
4019 8401
TIME...MOT...LOC 2353Z 239DEG 42KT 4000 8413
HAIL...0.75IN
WIND...60MPH
$$
NOVAK584
WWUS51 KILN 140004
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
804 PM EDT WED JUL 13 2016
OHC021-023-109-113-140015-
/O.CON.KILN.SV.W.0124.000000T0000Z-160714T0015Z/
MONTGOMERY OH-MIAMI OH-CHAMPAIGN OH-CLARK OH-
804 PM EDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN MONTGOMERY...SOUTHEASTERN MIAMI...SOUTHWESTERN
CHAMPAIGN AND NORTHWESTERN CLARK COUNTIES...
AT 804 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST. PARIS...
MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...HUBER HEIGHTS...TROY...TIPP CITY...NEW CARLISLE...
ST. PARIS...BROWN...CHRISTIANSBURG...NORTH HAMPTON...DONNELSVILLE...
CASSTOWN...PARK LAYNE...BRANDT...DIALTON...GRAYSON...MEDWAY...
HAVEN VIEW...CRYSTAL LAKES...THACKERY AND SNYDERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3993 8381 3985 8404 3985 8405 3984 8407
3984 8409 3983 8409 4005 8423 4019 8401
TIME...MOT...LOC 0004Z 239DEG 42KT 4007 8398
HAIL...0.75IN
WIND...60MPH
$$
NOVAK487
WWUS51 KILN 140013
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
813 PM EDT WED JUL 13 2016
OHC021-023-109-113-140023-
/O.EXP.KILN.SV.W.0124.000000T0000Z-160714T0015Z/
MONTGOMERY OH-MIAMI OH-CHAMPAIGN OH-CLARK OH-
813 PM EDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY...
SOUTHEASTERN MIAMI...SOUTHWESTERN CHAMPAIGN AND NORTHWESTERN CLARK
COUNTIES WILL EXPIRE AT 815 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
WEST CENTRAL OHIO.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3993 8381 3985 8404 3985 8405 3984 8407
3984 8409 3983 8409 4005 8423 4019 8401
TIME...MOT...LOC 0010Z 239DEG 42KT 4007 8398
$$
NOVAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 4:07 PM EDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jul 13, 4:07 PM EDT, 3 hours 35 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 407 PM EDT WED JUL 13 2016 .SYNOPSIS... A series of upper level disturbances will traverse the region through Thursday helping to keep the chance of showers and thunderstorms in the forecast. A cold front will then cross the area Friday with surface high pressure building into the region Saturday morning. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... This afternoon showers and thunderstorms over Indiana/ Illinois will slowly spread into the area from the west as an upper level disturbance acts as upper level lift. Forecast soundings from the NAM and GFS both show some instability (greater elevated instability on the NAM) while PWATs remain near 2.00". The first wave looks to arrive later this afternoon into early evening. A secondary shortwave will move into the area early Thursday morning which is currently responsible for the ongoing MCS out in Missouri. SPC currently has us in a slight risk until 8 am Thursday morning. Currently DCAPE values are around 1000 which would support wind gusts as the primary threat. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... During the day Thursday the shortwave from the morning will be exiting the area leaving weak subsidence in its wake. With this being said timing individual disturbances in the flow remains difficult. Thursday afternoon instability will linger across the area with both the NAM and GFS indicating values above 1000 J/kg so can't completely remove the chance of rain. Friday a strong shortwave will dive southeast bringing a surface cold front with it. Global models in general show the higher instability Friday afternoon across the southeast. Have trended PoPs this direction. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... High pressure and dry conditions will be in place for Saturday. Saturday is expected to be the coolest day of the long term with northerly flow. Although dry conditions will continue for Sunday, southerly flow will return for Sunday with warmer temperatures. With northwest flow pattern aloft multiple disturbances are expected to work into the region next week. The best chances for this currently are expected to be Monday into Monday night and then again on Tuesday. High temperatures Monday through Wednesday are expected to be in the 80s to around 90 and low temperatures in the 60s to around 70. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... IFR/MVFR stratus from this morning has given way to VFR Cu with peak diurnal heating. Southwesterly winds of around 10kts are expected through the afternoon. After 21z, several weak midlevel disturbances will begin to move through the OH Valley through the TAF period. This will allow for isolated/scattered -TSRA development across the region, but high res models continue to differ on both spatial and temporal coverage of this potential activity. Currently, it appears most likely that isolated -TSRA will develop across IN this afternoon and move into OH early this evening. A more potent midlevel disturbance and associated TSRA activity currently across MO will move E across OH Valley after 00z. Expect activity will be decreasing in coverage and intensity as it approaches western terminals, but current data suggests activity may be maintained somewhat for northern terminals between 01-07z. Differences in model solutions and specific mesoscale features has resulted in low confidence in evolution of this potential SHRA and TS activity, so handled this with a TEMPO for northern sites for now. After 08z or so, expect that SHRA activity should be fairly isolated in nature. For Thursday morning, expect that winds will slowly veer to a more westerly direction as main shortwave moves east through area. For Thursday afternoon, it appears best chance for SHRA/TS development will be for central/SE parts of area, so kept KDAY dry through the remainder of the period. OUTLOOK...Thunderstorms possible at times through Thursday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Haines NEAR TERM...Haines SHORT TERM...Haines LONG TERM...Novak AVIATION...KC
Hazardous weather outlook, Jul 13, 4:19 PM EDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 419 PM EDT WED JUL 13 2016 INZ050-058-059-066-OHZ034-035-042-043-051-060-142030- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-MERCER-AUGLAIZE-DARKE-SHELBY- MIAMI-PREBLE- 419 PM EDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE ALSO EXPECTED THIS AFTERNOON INTO TONIGHT WITH HEAVY RAINFALL AND LOCALIZED FLOODING POSSIBLE. A FEW OF THE STORMS MAY ALSO APPROACH SEVERE LIMITS LATER THIS AFTERNOON AND EVENING WITH THE MAIN THREAT BEING GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STORMS THAT DEVELOP OVER THE REGION ON THURSDAY WILL HAVE AN INCREASED POTENTIAL FOR VERY HEAVY RAINFALL WHICH MAY CAUSE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ073>075-080-KYZ089>100-OHZ026-044>046-052>056-061>065-070>074- 077>082-088-142030- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN- LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 419 PM EDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE ALSO EXPECTED THIS AFTERNOON INTO TONIGHT WITH HEAVY RAINFALL AND LOCALIZED FLOODING POSSIBLE. A FEW OF THE STORMS MAY ALSO APPROACH SEVERE LIMITS LATER THIS AFTERNOON AND EVENING WITH THE MAIN THREAT BEING GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STORMS THAT DEVELOP OVER THE REGION ON THURSDAY WILL HAVE AN INCREASED POTENTIAL FOR VERY HEAVY RAINFALL WHICH MAY CAUSE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 13, 7:05 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
705 PM EDT WED JUL 13 2016
OHZ060-061-132330-
MONTGOMERY OH-PREBLE OH-
705 PM EDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MONTGOMERY AND
CENTRAL PREBLE COUNTIES UNTIL 730 PM EDT...
AT 704 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR EATON...
MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
DAYTON...RICHMOND...TROTWOOD...ENGLEWOOD...EATON...LEWISBURG...
NEW PARIS...WEST ALEXANDRIA...CLAYTON...UNION...BROOKVILLE...
NEW LEBANON AND PYRMONT.
THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 0 AND 27.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3986 8481 3992 8432 3972 8426 3966 8480
3982 8482
TIME...MOT...LOC 2304Z 259DEG 38KT 3976 8473
JDRSpecial weather statement, Jul 13, 7:12 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
712 PM EDT WED JUL 13 2016
OHZ026-035-043-044-132345-
LOGAN OH-AUGLAIZE OH-HARDIN OH-SHELBY OH-
712 PM EDT WED JUL 13 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN LOGAN...
NORTHEASTERN AUGLAIZE...HARDIN AND EASTERN SHELBY COUNTIES UNTIL 745
PM EDT...
AT 711 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR ELIDA TO NEAR WAPAKONETA TO NEAR SIDNEY...MOVING
NORTHEAST AT 65 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
SIDNEY...BELLEFONTAINE...WAPAKONETA...KENTON...ADA...FORT SHAWNEE...
CRIDERSVILLE...JACKSON CENTER...FOREST...RUSSELLS POINT...DE GRAFF...
LAKEVIEW...DUNKIRK...ALGER...WAYNESFIELD...BELLE CENTER...
NORTHWOOD...BLANCHARD...ROUNDHEAD AND QUINCY.
THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 95 AND 99...AND
BETWEEN MILE MARKERS 110 AND 118.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4082 8350 4051 8354 4019 8418 4020 8418
4050 8415 4068 8424 4068 8422 4066 8422
4066 8411 4064 8411 4065 8388 4082 8388
TIME...MOT...LOC 2311Z 218DEG 61KT 4075 8419 4056 8410 4026 8414
NOVAKLocal storm report, Jul 13, 7:16 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
716 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND DMG 3 SSW CELINA 40.51N 84.59W
07/13/2016 MERCER OH EMERGENCY MNGR
TREE DOWN IN ROADWAY NEAR THE INTERSECTION OF COLDWATER
CREEK ROAD AND ST. ANTHONY ROAD. TIME ESTIMATED FROM
RADAR.
&&
ABUTNERSpecial weather statement, Jul 13, 7:29 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
729 PM EDT WED JUL 13 2016
OHZ045-046-140015-
UNION OH-DELAWARE OH-
729 PM EDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL UNION AND NORTHWESTERN
DELAWARE COUNTIES IN CENTRAL OHIO UNTIL 815 PM EDT...
AT 729 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
MARYSVILLE...MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
DELAWARE...MARYSVILLE...RICHWOOD...ASHLEY...RADNOR...OSTRANDER...
MAGNETIC SPRINGS...WARRENSBURG...DELAWARE STATE PARK...
LEONARDSBURG...NEW DOVER...STATE ROUTE 257 AT US ROUTE 36...
BROADWAY AND PHARISBURG.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4044 8325 4043 8302 4042 8302 4042 8301
4041 8292 4036 8293 4017 8337 4030 8349
4047 8325
TIME...MOT...LOC 2329Z 233DEG 26KT 4025 8337
NOVAKSpecial weather statement, Jul 13, 7:34 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
734 PM EDT WED JUL 13 2016
OHZ026-044-045-140000-
LOGAN OH-UNION OH-HARDIN OH-
734 PM EDT WED JUL 13 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN LOGAN
COUNTY IN WEST CENTRAL OHIO...NORTHWESTERN UNION COUNTY IN CENTRAL
OHIO AND HARDIN COUNTIES IN WEST CENTRAL OHIO UNTIL 800 PM EDT...
AT 734 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM RAWSON TO NEAR BELLEFONTAINE...MOVING NORTHEAST AT 45
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
BELLEFONTAINE...KENTON...ADA...FOREST...DUNKIRK...BELLE CENTER...
NORTHWOOD...BLANCHARD...MOUNT VICTORY...RUSHSYLVANIA...MCGUFFEY...
HUNTSVILLE...RIDGEWAY...PATTERSON...HEPBURN...PFEIFFER...
BIG SPRINGS...MENTZER...HUNTERSVILLE AND SILVER CREEK.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4082 8350 4070 8350 4070 8344 4069 8344
4069 8342 4051 8342 4051 8337 4031 8383
4082 8382
TIME...MOT...LOC 2334Z 241DEG 41KT 4094 8380 4038 8380
NOVAKSpecial weather statement, Jul 13, 7:36 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
736 PM EDT WED JUL 13 2016
OHZ045-046-140015-
UNION OH-DELAWARE OH-
736 PM EDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN UNION AND CENTRAL
DELAWARE COUNTIES IN CENTRAL OHIO UNTIL 815 PM EDT...
AT 735 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR DUBLIN...
MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
LOCATIONS IMPACTED INCLUDE...
DUBLIN...DELAWARE...POWELL...SUNBURY...SHAWNEE HILLS...BELLEPOINT...
ALUM CREEK STATE PARK...KILBOURNE...LEONARDSBURG...STRATFORD...
OLIVE GREEN...LEWIS CENTER...
INTERSTATE 71 AT US ROUTE 36/STATE ROUTE 37 AND COLUMBUS ZOO.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 128 AND 138.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4036 8293 4036 8292 4035 8274 4028 8275
4014 8314 4014 8317 4013 8317 4023 8324
4040 8293
TIME...MOT...LOC 2335Z 241DEG 41KT 4018 8316
NOVAKThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 6:21 PM EDT | Special Weather Statement | ILN | Darke, Mercer | 39 min |
| Jul 13, 6:33 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Shelby | 42 min |
| Jul 13, 7:05 PM EDT | Special Weather Statement | ILN | Montgomery, Preble | 25 min |
| Jul 13, 7:12 PM EDT | Special Weather Statement | ILN | Hardin | 33 min |
| Jul 13, 7:17 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 28 min |
| Jul 13, 7:29 PM EDT | Special Weather Statement | ILN | Union | 46 min |
| Jul 13, 7:34 PM EDT | Special Weather Statement | ILN | Hardin, Logan | 26 min |
| Jul 13, 7:36 PM EDT | Special Weather Statement | ILN | Delaware | 39 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.